# SDR FDEA202103190704

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767330
- Aircraft serial: 42714
- Aircraft time: 11,381 hours, 4,297 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tube
- Part number: 146T63872
- Condition: Cracked
- Location: Door Counter Bal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK DOOR COMPARTMENT DOOR COUNTER BALANCE SPRING TUBE IS CRACKED REMOVED AND REPLACED BULK DOOR COUNTER BALANCE SPRING TUBE PER B767 AMM 52-36-  02-5
